STRONGLY SUMMABLE SEQUENCE-SPACES DEFINED BY A MODULUS


OZTURK E., BILGIN T.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.25, no.6, pp.621-625, 1994 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 6
  • Publication Date: 1994
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.621-625

Abstract

The purpose of this paper is to introduce some new sequence spaces and to examine their basic properties, which generalizes the results of Maddox.